# SDR 29GA346333040413

- Difficulty date: March 4, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 29,088 hours, 32,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 463VPJ1
- Condition: Miswired
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4021 TCB/FLL EMERGENCY LIGHT ILLUMINATED ON THE GROUND AND PA SYSTEM WILL NOT WORK.  REPAIRED WIRING ON 463VP-J1 CONNECTOR OPERATIONAL CHECK SATISFACTORY.
